# SDR CA110816003

- Difficulty date: August 16, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,560 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Deflector
- Part number: 17068153401
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH AND MOC VIA THE VHF THAT THEY HAS A VERY LOUD NOISE, AND VIBRATION COMING FROM TOP OF THE L-1 DOOR.  ALL INDICATIONS WERE NORMAL, HOWEVER MOC AND DISPATCH REQUESTED THE ACFT RETURN BACK TO DEPARTURE FOR MX.  THE ACFT TOUCHED DOWN AT 46.7 KGS  (2600 KGS OVER MAX LANDING WEIGHT).  UPON INSP, AFTER LANDING, MX FOUND A CRACKED DOOR DEFLECTOR.  PN IS INTERCHANGEABLE WITH 170-68153-403 AND 170-68151-905.  NON TRACKED PART SO SPECIFIC PN WAS NOT RECORDED.
